# SDR ASAA2019013028000

- Difficulty date: January 30, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 18,391 hours, 6,156 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40RL9C
- Condition: Failed
- Location: Weather Radar
- Part time: 18,380 hours, 6,150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR SHOWS WHAT APPEARS TO BE GROUND RETURNS IN CLIMB AND CRUISE ON CAPTAINS DISPLAY.. F/O'S DISPLAY SHOWS NOTHING WITH THE SAME PARAMETERS SELECTED 160NM RANGE WXT AUTO TILT AND AUTO GAIN. GROUNDED - YES. REPLACED WEATHER RADAR R/T PER AMM 34-43-00-710-802-0014 ALL TEST PASS.
